advertisement
Question
Posted by: Flo | 2005/11/30

CS

I have this overwhelming feeling of impending doom. Something terrible is going to happen. It is coming nearer and nearer. I’m scared. I can’t breath. Even the Risperdal (prescribed for anxiety) doesn’t seem to calm me. I want to rip my skin off. Chunks of flesh if I can. My shrink is unavailable. Will it help if I increase the Risperdal? I don’t know what to do. I don’t want people to see me like this.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Hello Flo,
Sorry to hear about this. I simply cannot understand how the Health professions Council allows shrinks or other doctors to just disappear on holiday without making proper provision for a colleague to cover their patients in the event of an emergency --- it's lousy practice for them to fail to do this. I think you need to see a psychiatrist for a proper assessment, to clarify what's going on. FOr instance, though more Risperdal might help, it might also possibly make you feel worse if this is a side-effect of the Risperdal. One side-effect of this whole group of drugs can be such things as trembling, and a strange sense of restlessness and discomfort , hard to describe, and even odd sensations in the skin. In that case, as you probably need the Risperdal, there are other drugs which can be added to it, to reduce or eliminate such unpleasant side-effects.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement